... Pease answer
When women should start taking nimegen other name known as a isotretinoin (generic roaccutane) ?
Added 25 Apr 2012:
I have a severe acne on my face. I went to see the doctor week ago when i was in singapore. So the doctor prescribed me. But i forgot to ask when i should start take it.
Added 25 Apr 2012:
Actually i was on this medication 5 years ago when i had first pimples. So it worked and cleared all my acne. I know all the side effects and defect baby... So after 3 years it came again and i was on all different kind of medication. I was even on birthcontrol pills too. Nothing has worked like nimegen. In between i didn't have time to see my doctor in singapore. So i went there a week ago and my doctor prescribed me this again for 3 month treatment. I just forgot to ask what specific day i should start taking it. I also forgot that what day i was started taking it before. For female is it the first day of the menstruation or the 5th day to start? Is any female on this medication please answer
25 Apr 2012
This medication is extremely dangerous and causes birth defects to unborn babies. You are supposed to be on 2 forms of birthcontrol to even get a prescription for it. It has severe side effects, such as causing crohns disease, liver toxicity and severe depression please Google it, you will see it is extremely dangerous, and should only be used if all other treatments for acne have failed and you are aware of all the health risks. In the US, attorneys are suing the manufacturer of it because it causes so many health blems. Since you will have to be on 2 forms of birth control to take it anyy, at least try birth control pills without the medication for a few months. Mbirth control pills often stop acne on their own. Patti
- Isotretinoin Information for Consumers
- Isotretinoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Isotretinoin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My 17 year old son has been taking Roaccutane (isotretinoin) for 6 weeks now and his skin seems to be getting worse. He has the expected dry skin but ...
1 answer • 7 Apr 2011
I am 25 yrs single once for 6mnths I hv taken Sotret isotretinoin prescribed by my dermatologist.N i got a good result dat to wid out any side ...
1 answer • 12 Jun 2012
now i finished 2 moths and 10 days isotretinoin 20 mg.now face is dry and chapped lipis and littile improve but every day i got pimple why? when i ...
1 answer • 18 Oct 2012
hi, I am a female, 27, consuming 20mg nimegen everyday after dinner, and up till today it was the 5th week.. as expected, my lips got very dry and my ...
1 answer • 13 Jan 2013
i will start taking accutane soon these days and ai will be having an event in the coming mouth so will it get worse in a way more than it is ...
1 answer • 3 Sep 2013